# SDR GTIA9700181

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - ROW 20 FLOOR TRACK LIGHTING MISSING BULB AND LENS.  INSTALLED BULB AND LENS ON ROW 20 FLOOR TRACK LIGHTING.  OPS CHECK GOOD.  (X)
